Division of a contest with identical prizes
Journal of the Japanese and International Economies, 2004, vol. 18, issue 2, 282-297
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jjieco:v:18:y:2004:i:2:p:282-297
Access Statistics for this article
Journal of the Japanese and International Economies is currently edited by Takeo Hoshi
More articles in Journal of the Japanese and International Economies from Elsevier
Bibliographic data for series maintained by Catherine Liu ().